# SDR UIEA2018040200513

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,557 hours, 14,592 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE VALVE EICAS MESSAGE WITH LT WING ANTI-ICE VALVE LIGHT ON.  ACCOMPLISHED A WING ANTI-ICE OPERATIONAL CHECK IAW AMM 30-11-00, OPS CHECKED GOOD.
